Open Access
Translator Disclaimer
2013 A Sum Operator Method for the Existence and Uniqueness of Positive Solutions to a System of Nonlinear Fractional Integral Equations
Jing Wu, Tunhua Wu
Abstr. Appl. Anal. 2013(SI42): 1-6 (2013). DOI: 10.1155/2013/731065

Abstract

This paper is concerned with the existence and uniqueness of positive solutions for a Volterra nonlinear fractional system of integral equations. Our analysis relies on a fixed point theorem of a sum operator. The conditions for the existence and uniqueness of a positive solution to the system are established. Moreover, an iterative scheme is constructed for approximating the solution. The case of quadratic system of fractional integral equations is also considered.

Citation

Download Citation

Jing Wu. Tunhua Wu. "A Sum Operator Method for the Existence and Uniqueness of Positive Solutions to a System of Nonlinear Fractional Integral Equations." Abstr. Appl. Anal. 2013 (SI42) 1 - 6, 2013. https://doi.org/10.1155/2013/731065

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095296
MathSciNet: MR3081608
Digital Object Identifier: 10.1155/2013/731065

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2013 • No. SI42 • 2013
Back to Top